zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A generalized differential transform method for linear partial differential equations of fractional order. (English) Zbl 1132.35302
Summary: In this letter we develop a new generalization of the two-dimensional differential transform method that will extend the application of the method to linear partial differential equations with space- and time-fractional derivatives. The new generalization is based on the two-dimensional differential transform method, generalized Taylor’s formula and Caputo fractional derivative. Several illustrative examples are given to demonstrate the effectiveness of the present method. The results reveal that the technique introduced here is very effective and convenient for solving linear partial differential equations of fractional order.

MSC:
35A22Transform methods (PDE)
26A33Fractional derivatives and integrals (real functions)
WorldCat.org
Full Text: DOI
References:
[1] Padovan, J.: Computational algorithms for FE formulations involving fractional operators. Comput. mech. 5, 271-287 (1987) · Zbl 0616.73066
[2] Momani, S.: Non-perturbative analytical solutions of the space- and time-fractional Burgers equations. Chaos solitons fractals 28, No. 4, 930-937 (2006) · Zbl 1099.35118
[3] Momani, S.; Odibat, Z.: Analytical solution of a time-fractional Navier--Stokes equation by Adomian decomposition method. Appl. math. Comput. 177, 488-494 (2006) · Zbl 1096.65131
[4] Odibat, Z.; Momani, S.: Approximate solutions for boundary value problems of time-fractional wave equation. Appl. math. Comput. 181, 1351-1358 (2006) · Zbl 1110.65068
[5] Momani, S.: An explicit and numerical solutions of the fractional KdV equation. Math. comput. Simulation 70, No. 2, 110-118 (2005) · Zbl 1119.65394
[6] Momani, S.; Odibat, Z.: Analytical approach to linear fractional partial differential equations arising in fluid mechanics. Phys. lett. A 355, 271-279 (2006) · Zbl 05675858
[7] Momani, S.; Odibat, Z.: Numerical comparison of methods for solving linear differential equations of fractional order. Chaos solitons fractals 31, No. 5, 1248-1255 (2007) · Zbl 1137.65450
[8] He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media. Comput. methods appl. Mech. engrg. 167, 57-68 (1998) · Zbl 0942.76077
[9] Odibat, Z.; Momani, S.: Application of variational iteration method to nonlinear differential equations of fractional order. Int. J. Nonlinear sci. Numer. simul. 7, No. 1, 15-27 (2006) · Zbl 05675858
[10] Z. Odibat, S. Momani, Modified homotopy perturbation method: Application to quadratic Riccati differential equation of fractional order, Chaos Solitons Fractals (doi:10.1016/j.chaos.2006.06.041) · Zbl 1152.34311
[11] S. Momani, Z. Odibat, Comparison between homotopy perturbation method and the variational iteration method for linear fractional partial differential equations, Comput. Math. Appl. (doi:10.1016/j.camwa.2006.12.037) · Zbl 1141.65398
[12] Podlubny, I.: Fractional differential equations. (1999) · Zbl 0924.34008
[13] Zhou, J. K.: Differential transformation and its applications for electrical circuits. (1986)
[14] Bildik, N.; Konuralp, A.; Bek, F.; Kucukarslan, S.: Solution of different type of the partial differential equation by differential transform method and Adomian’s decomposition method. Appl. math. Comput. 172, 551-567 (2006) · Zbl 1088.65085
[15] I.H. Hassan, Comparison differential transformation technique with Adomian decomposition method for linear and nonlinear initial value problems, Chaos Solitons Fractals (doi:10.1016/j.chaos.2006.06.040) · Zbl 1152.65474
[16] Odibat, Z.; Shawagfeh, N.: Generalized Taylor’s formula. Appl. math. Comput. 186, 286-293 (2007) · Zbl 1122.26006
[17] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent. Part II. J. roy. Austral. soc. 13, 529-539 (1967)
[18] Momani, S.: Analytic and approximate solutions of the space- and time-fractional telegraph equations. Appl. math. Comput. 170, No. 2, 1126-1134 (2005) · Zbl 1103.65335